| Model Number |
DL-344-10-K |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); High impedance (1291); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Neuropace reviewed the patient's ecog and impedance data.The data are suggestive of a probable lead break.The explanted lead was not returned for investigation.
Event or Problem Description
The clinician has been managing lead signals where high impedance and signal artifact have been observed and recorded on the patient ecog data as early as (b)(6) 2023.Palpating the scalp above the lead reproduced signal artifact.On (b)(6) 2024, a programming change was made to the lead.On (b)(6) 2024, the lead break was confirmed by x-ray.On (b)(6) 2025, the lead was replaced.It is believed that improper anchoring of the lead at the skull contributed to the lead break.During the explant it was observed that the lead appeared to be pinched at the point of fixation.The left mesial temporal depth lead was secured with a dog bone with lead protection.